# SDR CAL950989

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5912125
- Condition: Corroded
- Location: Ws 325
- Part time: 68,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND INTERGRANULAR CORROSION ON LOWER SPAR CAP AT FXLS 325.  THE SPAR CAP WAS REPAIRED IAW SRM 57-01, FIGURE 2.  (M)
